Switched nonlinear DAE paper accepted

Our paper

Chen, Yahao; Trenn, Stephan

On impulse-free solutions and stability of switched nonlinear differential-algebraic equations Journal Article

In: Automatica, vol. 156, no. 111208, pp. 1-14, 2023.

Abstract | Links | BibTeX

has been accepted for publication in Automatica. A key result is, that the method I and Daniel Liberzon presented in 2012 is probably not the correct approach to study impulse-freeness and stability for nonlinear switched DAEs, because this 2012-method (centered around assumption A4) is not invariant under nonlinear coordinate transformation.